CureZone   Log On   Join
Re: mirena
 
cantwait2bfree Views: 3,760
Published: 13 years ago
 
This is a reply to # 1,351,031

Re: mirena


Hi,
I am not clear about what you mean feel the feeling all over--do you mean feel the palpitations all over? Are the palpitations moving around?
Also, just a thought--the Mirena is probably the reason your magnesium, calcium, and vit. D are all deficient. The synthetic progestin does this
One sign of magnesium deficiency is brittle, thin, or splitting fingernails, which I experienced all the while on Mirena and I believe others have stated as well. Since removal, I have been taking magnesium supplements and noticed my nails were stronger within a week.
Be well.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.594 sec, (1)